Finasteride

Finasteride is a drug used to treat male pattern baldness and enlarged prostate. It is contraindicated for woman and children. It treats enlarged prostate by decreasing the amount of hormone dihydrotestosterone (DHT) in the body. Decreased DHT is also associated with reduced hair fall on the head.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will Finasteride affect erection?

Query: Hi doctor, I am a 26-year-old unmarried male. I used Finasteride tablets for the last two years for hair loss. I stopped Finasteride before two months, and I get an erection problem for ten days. My penis loses its erection within a minute after masturbating. I am not getting an erection as before...  Read Full »


Dr. Rahul Kansal

Psychiatrist, Sexologist, Andrologist, Psychologist Counsellor, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Finasteride can lower testosterone levels. Masturbation affects you psychologically more than physically. Before moving directly to any treatment, kindly follow the advice given below. You are indeed developing signs of ED (erectile dysfunction) and PME (premature ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.